# SDR 2003FA0000644

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: General aviation
- Aircraft: N708ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844067
- Aircraft time: 1,079 hours
- Engine: Lyc IO360C1C6
- Engine time: 1,079 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Part number: 83930700
- Condition: Worn
- Location: Prop Governor
- Part time: 1,079 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING THE FLIGHT, ON TAKEOFF, THE ENGINE RPM WAS NOT CONSISTENT. INSPECTION OF THE PROPELLER GOVERNOR CABLE ROD END, REVEALED EXCESSIVE WEAR AT THE CONNECTION BETWEEN THE SPHERICAL BALL AND THE SOCKET IT SNAPS INTO.
